# SDR AALA951257

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND NR 4 SLAT HAS A GOUGE WORN INTO LOWER SKIN SURFACE.  DYE PENETRANT CHECKED, TAP TESTED AND RESTORED SURFACE FINISH PER ENGINEERING MRB 767-976.  (M)
